# SDR 98ZZZX1003

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7753W
- Make and model: Piper PA 28-180
- Aircraft serial: 281758
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: 6232400
- Condition: Corroded
- Location: Lt Flap
- Part time: 3,211 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MODERATE TO SEVERE CORROSION ON THE INTERIOR OF LEFT FLAP DURING RE-SKIN FOR HAIL DAMAGE.  CORROSION WENT COMPLETELY THROUGH THE OUTBOARD RIB ON THE INBOARD HINGE BRACKET.  THE ONLY WAY TO INSPECT THIS AREA IS BY REMOVING THE SKIN.
